# SDR ABXA000013

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910557107
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND OUTBOARD LEFT MAIN LANDING GEAR DOOR CRACKED.  REPLACED DOOR IAW DC9 SRM 51-30-2.
